# SDR AWXA200201003

- Difficulty date: October 14, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 12,283 hours, 4,692 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THE AFT RT FLIGHT ATTENDANT JUMP SEAT EMERGENCY FLASHLIGHT WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN THE AFT RT FLIGHT ATTENDANT JUMP SEAT EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
